| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 7, 2013, no. 13-16


David W. K. Yeung
      Nontransferable individual payoffs in cooperative stochastic dynamic games
      International Journal of Algebra, Vol. 7, 2013, no. 13, 597-606
      http://dx.doi.org/10.12988/ija.2013.3775

Ahmad M. Alghamdi, Makkiah S. Makki
      Representation theory of a graph
      International Journal of Algebra, Vol. 7, 2013, no. 13, 607-615
      http://dx.doi.org/10.12988/ija.2013.3659

J. Madhusudana Rao, S. Ragamayi, K. Sujatha
      A characterization of subtraction groups
      International Journal of Algebra, Vol. 7, 2013, no. 13, 617-620
      http://dx.doi.org/10.12988/ija.2013.3656

Ikhalfani Solan
      Decomposition and order of the maximal Abelian quotients of certain cyclically presented groups
      International Journal of Algebra, Vol. 7, 2013, no. 13, 621-626
      http://dx.doi.org/10.12988/ija.2013.3770

Sarab A. Al-Taha
      On projective ideals in commutative rings
      International Journal of Algebra, Vol. 7, 2013, no. 13, 627-634
      http://dx.doi.org/10.12988/ija.2013.3765

N. O. Alshehri, H. S. Alqahtani, R. Babusail
      Generalized derivations of incline algebras
      International Journal of Algebra, Vol. 7, 2013, no. 13, 635-644
      http://dx.doi.org/10.12988/ija.2013.3983

M. F. Hoque, A. C. Paul
      Prime gamma rings with centralizing and commuting generalized derivations
      International Journal of Algebra, Vol. 7, 2013, no. 13, 645-651
      http://dx.doi.org/10.12988/ija.2013.3767

Ajet Ahmeti, Donco Dimovski
      Weak (4,2)-chain complexes of simplicial complexes
      International Journal of Algebra, Vol. 7, 2013, no. 14, 653-660
      http://dx.doi.org/10.12988/ija.2013.3657

Asma Zaffar, Muhammad Rashid Kamal Ansari
      Some generalizations of module approximations
      International Journal of Algebra, Vol. 7, 2013, no. 14, 661-666
      http://dx.doi.org/10.12988/ija.2013.3876

Firudin Kh. Muradov
      On the semigroups of local homeomorphisms
      International Journal of Algebra, Vol. 7, 2013, no. 14, 667-672
      http://dx.doi.org/10.12988/ija.2013.3880

Mohammad Javad Ataei
      Subdirect products and covering groups by subgroups
      International Journal of Algebra, Vol. 7, 2013, no. 14, 673-677
      http://dx.doi.org/10.12988/ija.2013.3434

Mohammad Javad Ataei
      C8-groups and subdirect product condition
      International Journal of Algebra, Vol. 7, 2013, no. 14, 679-683
      http://dx.doi.org/10.12988/ija.2013.3435

Sarab A. Al-Taha
      Finitely generated S2 ideals
      International Journal of Algebra, Vol. 7, 2013, no. 14, 685-692
      http://dx.doi.org/10.12988/ija.2013.3881

Nazra Sultana, Umbreen Ayub
      On generalized (\alpha,\alpha)-derivations of prime rings
      International Journal of Algebra, Vol. 7, 2013, no. 14, 693-698
      http://dx.doi.org/10.12988/ija.2013.3762

David Ssevviiri
      Characterization of non-nilpotent elements of the Z-module Z/(p_1^{k_1} x...x p_n^{k_n})Z
      International Journal of Algebra, Vol. 7, 2013, no. 15, 699-702
      http://dx.doi.org/10.12988/ija.2013.3772

Paula Catarino, Inessa Levi
      Group closures of injective order-preserving transformations
      International Journal of Algebra, Vol. 7, 2013, no. 15, 703-716
      http://dx.doi.org/10.12988/ija.2013.3987

A. Khaksari, Gh. Moghimi, S. Jahanpanah
      \varphi-prime subtractive ideal in semirings
      International Journal of Algebra, Vol. 7, 2013, no. 15, 717-721
      http://dx.doi.org/10.12988/ija.2013.3552

Ayan Mahalanobis
      The automorphism group of the group of unitriangular matrices over a field
      International Journal of Algebra, Vol. 7, 2013, no. 15, 723-733
      http://dx.doi.org/10.12988/ija.2013.3991

Esra Ozturk, Senol Eren
      On multiplicative rough modules
      International Journal of Algebra, Vol. 7, 2013, no. 15, 735-742
      http://dx.doi.org/10.12988/ija.2013.3771

Sergio M. Alves, Fernanda G. de Paula
      A conjecture about the Gelfand-Kirillov dimension of the universal algebra of A \otimes E in positive characteristic
      International Journal of Algebra, Vol. 7, 2013, no. 15, 743-747
      http://dx.doi.org/10.12988/ija.2013.3985

Ummugulsum Ogut, Refik Keskin
      A note on congruent numbers
      International Journal of Algebra, Vol. 7, 2013, no. 16, 749-753
      http://dx.doi.org/10.12988/ija.2013.3984

Firuz Kamalov, Ho-Hon Leung
      Relative character graphs related to GL(2,q) and its subgroups
      International Journal of Algebra, Vol. 7, 2013, no. 16, 755-766
      http://dx.doi.org/10.12988/ija.2013.310104

Ranjit Biswas
      Theory of solid matrices & solid latrices, introducing new data structures MA, MT: for big data
      International Journal of Algebra, Vol. 7, 2013, no. 16, 767-789
      http://dx.doi.org/10.12988/ija.2013.31093

Ranjit Biswas
      Calculus space
      International Journal of Algebra, Vol. 7, 2013, no. 16, 791-801
      http://dx.doi.org/10.12988/ija.2013.310103


Journals | Books | Author guidelines